# SDR MALA976482

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 106
- Engine: Ge CT75A2
- System (JASC): 7410 · Ignition Power Supply
- Part: Switch
- Condition: Malfunctioned
- Location: Lt & Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE LEFT IGNITION LIGHT ILLUMINATED WITH BOTH POWER LEVERS FORWARD OF YELLOW TAPE.  AS PER MAINTENANCE CONTROL, ALL ENGINE INDICATIONS NORMAL.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED LEFT AND RIGHT AUTO IGNITION PRESSURE SWITCHES.  OPS CHECK GOOD.  IAW AMM 74.
